Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Injected methamphetamine in a different vein, grayish black bubble like thing traveling through hand. What's going on ?

i injected methamphetamine just over an hour ago it wasnt supposed to be a lethal amount but i really messed up on injecting it i missed a veins and shot up a little in a different vein at a time. i used the same vein too in my left arm but now i see this grayish black bubble like thing traveling through my hand and on my wrist theres a couple too....i hope they re not air bubbles and i hope they re not dangerous but i really need to know whats going on :/
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hi and welcome to Healthcare Magic. Thanks for your question...

You may have developed a thrombo-phlebitis (i.e. inflamation of the veins with blood clots). The symptoms which you have mentioned are sworrisome and so, I would advise you to get yourself examined by a doctor at the earliest.

Please remember, that iv drug abuse can cause many harmful and dangerous consequences. Blood clots and infections can be transmitted through the blood stream to the heart and can cause life-threatening consequences also. If you are finding it difficult to give up drugs, please seek the help of a professional.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Sat, 13 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor